# SDR SWAA2025022498833

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N1802U
- Make and model: Boeing 737-8
- Aircraft serial: 60225
- Aircraft time: 8,083 hours, 4,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER MISSING FROM 14 EFD ROW.   INSTALLED LIGHT COVER REF AMM 33-51-01 AC OK FOR SERVICE
